Jump to content

Muzzleman has a question.


Recommended Posts

I am going to have my 4th Keytruda infusion next week.  Over the past few weeks I have noticed that I appear to be losing my hair little by little.  Has anyone else experienced this side affect?      Muzzleman

Link to comment
Share on other sites

Hi Muzzleman,

I have not had chemo or immunotherapy so I can't help you with a direct answer from experience, but I have read that hair loss can be a common side effect when Keytruda is given in conjunction with a chemotherapy.  It can be found on the Keytruda website here.  I hope this helps.

Lou

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.